Alert archive / Alabama / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 21, NWS Huntsville, AL
NWS Huntsville, AL issued this severe thunderstorm warning at Mar 14, 2024, 11:51 PM CDT for Jackson County, Madison County, Alabama; Franklin County, Lincoln County, Tennessee. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 14, 2024, 11:51 PM CDT (04:51 UTC)
- Expired
- Mar 15, 2024, 12:15 AM CDT
- In force
- 24 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Jackson County, AL, Madison County, AL, Franklin County, TN, Lincoln County, TN
The radar
The Northeast Alabama radar (KHTX), 30 km from the middle of the area, began a volume at 04:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 4.9 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 606 J/kg
- Mixed-layer CIN
- -99 J/kg
- Mixed-layer LCL
- 1679 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
358
WUUS54 KHUN 150451
SVRHUN
ALC071-089-TNC051-103-150515-
/O.NEW.KHUN.SV.W.0021.240315T0451Z-240315T0515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Huntsville AL
1151 PM CDT Thu Mar 14 2024
The National Weather Service in Huntsville Alabama has issued a
* Severe Thunderstorm Warning for...
Northwestern Jackson County in northeastern Alabama...
Northeastern Madison County in north central Alabama...
Southeastern Lincoln County in Middle Tennessee...
Southwestern Franklin County in Middle Tennessee...
* Until 1215 AM CDT.
* At 1151 PM CDT, a severe thunderstorm was located over
Meridianville, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Northern Huntsville, Moores Mill, Meridianville, Hazel Green,
Huntland, Alabama A And M University, New Market, Lincoln, Hytop,
and Princeton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3476 8658 3496 8668 3514 8618 3488 8604
TIME...MOT...LOC 0451Z 248DEG 33KT 3488 8653
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
RSB2 follow-up statements
939
WWUS54 KHUN 150507
SVSHUN
Severe Weather Statement
National Weather Service Huntsville AL
1207 AM CDT Fri Mar 15 2024
TNC103-150517-
/O.CAN.KHUN.SV.W.0021.000000T0000Z-240315T0515Z/
Lincoln TN-
1207 AM CDT Fri Mar 15 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LINCOLN COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
&&
LAT...LON 3489 8604 3483 8628 3480 8642 3495 8649
3499 8639 3499 8632 3502 8632 3509 8616
3498 8609
TIME...MOT...LOC 0507Z 250DEG 36KT 3489 8637
$$
ALC071-089-TNC051-150515-
/O.CON.KHUN.SV.W.0021.000000T0000Z-240315T0515Z/
Jackson AL-Madison AL-Franklin TN-
1207 AM CDT Fri Mar 15 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR NORTHWESTERN JACKSON...NORTHEASTERN MADISON AND SOUTHWESTERN
FRANKLIN COUNTIES...
At 1207 AM CDT, a severe thunderstorm was located near New Market, or
8 miles east of Moores Mill, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
New Market, Hytop, Francisco, Princeton, Plevna, Estillfork, and
Larkin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3489 8604 3483 8628 3480 8642 3495 8649
3499 8639 3499 8632 3502 8632 3509 8616
3498 8609
TIME...MOT...LOC 0507Z 250DEG 36KT 3489 8637
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
RSB580
WWUS54 KHUN 150513
SVSHUN
Severe Weather Statement
National Weather Service Huntsville AL
1213 AM CDT Fri Mar 15 2024
ALC071-089-TNC051-150522-
/O.EXP.KHUN.SV.W.0021.000000T0000Z-240315T0515Z/
Jackson AL-Madison AL-Franklin TN-
1213 AM CDT Fri Mar 15 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN JACKSON...
NORTHEASTERN MADISON AND SOUTHWESTERN FRANKLIN COUNTIES WILL EXPIRE
AT 1215 AM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
&&
LAT...LON 3489 8604 3483 8628 3480 8642 3495 8649
3499 8639 3499 8632 3502 8632 3509 8616
3498 8609
TIME...MOT...LOC 0512Z 248DEG 33KT 3490 8633
$$
RSBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 10:02 PM CDT, 1 hour 49 minutes earlier.
Area forecast discussion, Mar 14, 10:02 PM CDT, 1 hour 49 minutes before
Area Forecast Discussion National Weather Service Huntsville AL 1002 PM CDT Thu Mar 14 2024 ...New NEAR TERM... .NEAR TERM... (Rest of tonight) Issued at 1002 PM CDT Thu Mar 14 2024 Strong-severe thunderstorms developed late this afternoon/early this evening across northern MS/southwestern TN, in the vicinity of a diffuse NNW-SSE oriented warm front separating dewpoints in the m-u 50s (northeast AL) and l-m 60s (northwest AL). Present indications are that this activity will continue to spread eastward across the CWFA through the late evening hours (in conjunction with the slow-moving warm front), with further convective development aided by synoptic scale lift on the northern fringe of a low-latitude shortwave trough moving northeastward from the central Gulf Coast. SPC mesoanalysis suggests that MUCAPE values currently range from 1000-1250 J/kg within the plume of richer moisture (along the MS border) to less than 500 J/kg along the GA border, so we generally expect the intensity of convection to diminish with eastward extent. Nonetheless, a favorable combination of instability and effective bulk shear in the 35-40 knot range will exist across the western half of the forecast are to support organized updrafts capable of producing severe hail/wind gusts. During the early morning hours, we still anticipate that an outflow boundary (originating from thunderstorms well to our northwest earlier today) will spread southeastward into the TN Valley, likely reaching northwest AL between 2-4 AM CDT and spreading very slowly southeastward thereafter. Although bulk shear will remain favorable for storm organization (especially as the southwesterly low-level jet strengthens to 30-40 knots), instability should be progressively less of an issue, in part due to extensive convective overturning. However, with kinematic parameters remaining favorable, we will continue to advertise another brief window for the potential for marginally severe wind gusts (associated with the initial outflow boundary), followed by a rapid transition to a locally heavy rainfall/flooding threat. && .SHORT TERM... (Friday Afternoon through Saturday Night) Issued at 250 PM CDT Thu Mar 14 2024 After the severe and flooding threats come to an end between mid to late Friday morning, medium chances (40-60%) of lingering showers and embedded thunderstorms (non-severe) will be possible through the remainder of the afternoon. Dry weather will then return to the Tennessee Valley by Friday night and will persist through Saturday night. With the passage of the aforementioned storm system, cooler temperatures are expected. Highs Saturday will top out in the upper 60s to around 70 degrees, with lows decreasing to be in the mid to upper 40s Saturday night. Much colder weather is on the way for early next week, which is discussed below. && .LONG TERM... (Sunday through Wednesday) Issued at 318 AM CDT Thu Mar 14 2024 [250PM UPDATE] - Not too much has changed with regards to the long term period. After low chances of rain (10-20%) generally along and south of the Tennessee River Sunday morning, no rain is anticipated through at least midweek. A reinforcing surface cold front will traverse the region on Sunday as well, bringing much cooler temperatures and breezy conditions to the area for early next week. Temperatures Monday night may dip into the mid to upper 20s, with wind chills in the lower 20s early Tuesday morning! Stay tuned! Lingering impacts will be felt on Sunday from the cold front passage on Friday. The front will be well south of us, however a shortwave propagating NE along the boundary will support low rain chances (10-25%) Sunday evening with dry conditions developing overnight. Further, a secondary dry cold front is also forecast to pass through our area Sunday during the day, this will have a significant impact on temperatures through the duration of the long term. Post frontal clouds should clear overnight Sunday with mostly clear conditions continuing through the long term period. Fortunately these sunny conditions will be met with much cooler post frontal temperatures. The passage of the cold front on Sunday will once again usher in much colder and drier continental air. Monday afternoon highs will top out in the mid 50s with overnight lows plunging into the upper 20s and lower 30s. While overnight conditions look to be clear, winds are currently forecast to remain elevated from the NW, this could limit our frost potential. Conversely, this will create morning wind chills Tuesday morning a few degrees cooler in the low to mid 20s. Fortunately we will warm up quickly through the week with each day and night warmer than the last with highs will be back in the 60s by Wednesday. && .AVIATION... (00Z TAFS) Issued at 635 PM CDT Thu Mar 14 2024 VFR conditions will continue at both KMSL and KHSV for now, however, high chances of thunderstorms will cause decreased ceilings and visibilities overnight into Friday morning. In response to this, periods of IFR to MVFR conditions are in the official TAF package with PROB30 groups allowing conditions to fall into VLIFR to LIFR. && .HUN WATCHES/WARNINGS/ADVISORIES... AL...None. TN...None. && NEAR TERM...70/DD SHORT TERM...26 LONG TERM...26 AVIATION...HC
In the hours before
Special weather statement, Mar 14, 10:10 PM CDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Huntsville AL
1010 PM CDT Thu Mar 14 2024
ALZ005-006-TNZ096-150345-
Madison AL-Limestone AL-Lincoln TN-
1010 PM CDT Thu Mar 14 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN MADISON...
NORTHEASTERN LIMESTONE AND SOUTHWESTERN LINCOLN COUNTIES THROUGH 1045
PM CDT...
At 1010 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Pulaski to 8 miles west of Ardmore to 9 miles
northwest of Athens. Movement was northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Madison, Athens, Ardmore, Harvest, Elkmont, Cartwright, French Mill,
Elkwood, Dellrose, and Ripley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3511 8670 3472 8673 3476 8715 3500 8710
3499 8684 3526 8683 3525 8675 3527 8673
3526 8673
TIME...MOT...LOC 0310Z 246DEG 27KT 3519 8706 3502 8698 3488 8709
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
HCSpecial weather statement, Mar 14, 11:12 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Huntsville AL
1112 PM CDT Thu Mar 14 2024
ALZ006-TNZ076-096-097-150500-
Madison AL-Franklin TN-Moore TN-Lincoln TN-
1112 PM CDT Thu Mar 14 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL MADISON...SOUTH
CENTRAL MOORE...SOUTHEASTERN LINCOLN AND SOUTHWESTERN FRANKLIN
COUNTIES THROUGH MIDNIGHT CDT...
At 1112 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Hazel Green, or 8 miles south of Fayetteville, moving
east at 30 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Winchester, Fayetteville, Hazel Green, Decherd, Cowan, Huntland, Tims
Ford Lake, Lincoln, Lexie Crossroads, and Plevna.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3501 8599 3499 8631 3498 8631 3497 8633
3492 8657 3510 8662 3525 8606
TIME...MOT...LOC 0412Z 256DEG 24KT 3502 8652
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
RSBLocal storm report, Mar 14, 11:13 PM CDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Huntsville AL
1113 PM CDT Thu Mar 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1102 PM Hail 1 NNW Moulton 34.50N 87.29W
03/14/2024 E1.00 inch Lawrence AL Emergency Mngr
Hail size estimated from pictures.
&&Special weather statement, Mar 14, 11:23 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Huntsville AL
1123 PM CDT Thu Mar 14 2024
ALZ005-006-150500-
Madison AL-Limestone AL-
1123 PM CDT Thu Mar 14 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN MADISON AND EAST
CENTRAL LIMESTONE COUNTIES THROUGH MIDNIGHT CDT...
At 1123 PM CDT, Doppler radar was tracking a strong thunderstorm over
Harvest, or 8 miles north of Madison, moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Northern Huntsville, Madison, Moores Mill, Meridianville, Hazel
Green, Alabama A And M University, New Market, Harvest, Toney, and
Capshaw.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3481 8636 3471 8680 3487 8688 3499 8659
3499 8646
TIME...MOT...LOC 0423Z 247DEG 24KT 3483 8675
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
RSBLocal storm report, Mar 14, 11:27 PM CDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Huntsville AL
1127 PM CDT Thu Mar 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM Hail Russellville 34.51N 87.73W
03/14/2024 E1.00 inch Franklin AL Public
&&Special weather statement, Mar 14, 11:36 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Huntsville AL
1136 PM CDT Thu Mar 14 2024
ALZ006-009-TNZ096-097-150500-
Madison AL-Jackson AL-Franklin TN-Lincoln TN-
1136 PM CDT Thu Mar 14 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN JACKSON...
NORTHEASTERN MADISON...SOUTHEASTERN LINCOLN AND SOUTHWESTERN FRANKLIN
COUNTIES THROUGH MIDNIGHT CDT...
At 1136 PM CDT, Doppler radar was tracking a strong thunderstorm near
New Market, or 8 miles east of Moores Mill, moving northeast at 40
mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Moores Mill, Huntland, New Market, Tims Ford Lake, Lexie Crossroads,
Princeton, Plevna, Harmony, Jericho, and Elora.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3522 8626 3507 8598 3472 8633 3483 8651
TIME...MOT...LOC 0436Z 213DEG 33KT 3485 8637
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
RSBThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 7:02 PM CDT | Special Weather Statement | HUN | Franklin | 43 min |
| Mar 14, 7:07 PM CDT | Severe Thunderstorm Warning | HUN | Franklin | 23 min |
| Mar 14, 7:28 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin | 32 min |
| Mar 14, 7:49 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 26 min |
| Mar 14, 8:14 PM CDT | Special Weather Statement | HUN | Lauderdale | 46 min |
| Mar 14, 8:29 PM CDT | Special Weather Statement | HUN | Franklin | 46 min |
| Mar 14, 9:00 PM CDT | Special Weather Statement | HUN | Colbert | 30 min |
| Mar 14, 9:21 PM CDT | Special Weather Statement | HUN | Madison | 24 min |
| Mar 14, 9:31 PM CDT | Special Weather Statement | HUN | Lauderdale | 44 min |
| Mar 14, 9:38 PM CDT | Severe Thunderstorm Warning | HUN | Lauderdale | 37 min |
| Mar 14, 10:00 PM CDT | Special Weather Statement | HUN | Franklin, Lawrence | 45 min |
| Mar 14, 10:10 PM CDT | Special Weather Statement | HUN | Limestone | 35 min |
| Mar 14, 10:19 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lawrence | 26 min |
| Mar 14, 10:43 PM CDT | Severe Thunderstorm Warning | HUN | Madison | 32 min |
| Mar 14, 10:44 PM CDT | Severe Thunderstorm Warning | HUN | Lawrence, Morgan | 31 min |
| Mar 14, 10:47 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lawrence | 28 min |
| Mar 14, 11:14 PM CDT | Severe Thunderstorm Warning | HUN | Lawrence, Limestone, Morgan | 31 min |
| Mar 14, 11:15 PM CDT | Severe Thunderstorm Warning | HUN | Lawrence, Limestone | 16 min |
| Mar 14, 11:23 PM CDT | Special Weather Statement | HUN | Madison | 37 min |
| Mar 14, 11:39 PM CDT | Severe Thunderstorm Warning | HUN | Limestone, Madison, Morgan | 36 min |
| Mar 15, 12:34 AM CDT | Severe Thunderstorm Warning | HUN | Jackson, Madison | 26 min |
| Mar 15, 12:59 AM CDT | Severe Thunderstorm Warning | HUN | Jackson | 16 min |
| Mar 15, 1:15 AM CDT | Severe Thunderstorm Warning | HUN | Jackson | 30 min |
| Mar 15, 4:02 AM CDT | Special Weather Statement | HUN | Colbert, Franklin, Lawrence, Limestone, Madison | 43 min |
| Mar 15, 4:45 AM CDT | Special Weather Statement | HUN | Lawrence, Limestone, Madison, Morgan | 45 min |
| Mar 15, 5:31 AM CDT | Special Weather Statement | HUN | Cullman, Jackson, Madison, Marshall, Morgan | 44 min |
| Mar 15, 5:53 AM CDT | Tornado Warning | HUN | Jackson | 21 min |
| Mar 15, 6:07 AM CDT | Severe Thunderstorm Warning | HUN | Cullman, DeKalb, Jackson, Madison, Marshall, Morgan | 53 min |
| Mar 15, 6:52 AM CDT | Tornado Warning | HUN | DeKalb | 23 min |
| Mar 15, 6:59 AM CDT | Severe Thunderstorm Warning | HUN | DeKalb | 31 min |
| Mar 15, 7:32 AM CDT | Areal Flood Warning | HUN | Madison | 15 hr |
| Mar 15, 8:51 AM CDT | River Flood Warning | HUN | Madison | 25 hr |
| Mar 15, 8:57 AM CDT | River Flood Warning | HUN | Jackson, Madison, Marshall | 14 hr |
| Mar 14, 11:12 PM CDT | Special Weather Statement | HUN | Franklin | 48 min |
| Mar 14, 11:29 PM CDT | Severe Thunderstorm Warning | HUN | Lincoln, Moore | 31 min |
| Mar 14, 11:36 PM CDT | Special Weather Statement | HUN | Franklin | 24 min |
| Mar 15, 12:01 AM CDT | Special Weather Statement | HUN | Moore | 29 min |
| Mar 15, 12:15 AM CDT | Special Weather Statement | HUN | Franklin | 45 min |
| Mar 15, 4:35 AM CDT | Severe Thunderstorm Warning | HUN | Franklin, Moore | 25 min |
| Mar 15, 4:39 AM CDT | Tornado Warning | HUN | Franklin | 36 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2024Severe Thunderstorm Warnings in Tennessee, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.